# SDR CALA2024072400280

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 78,252 hours, 27,454 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 149A75558
- Condition: Missing
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 RAMP FOUND AIRCRAFT ARRIVED WITH MISSING PANEL. PANEL IS NUMBER 194E. AIRCRAFT ARRIVED FROM RDU FLIGHT NUMBER 1878 ON 7-21-24. NO FURTHER DAMAGE ON AIRCRAFT FROM PANEL DEPARTING AIRCRAFT WAS FOUND.  ACCOMPLISHED CONDITIONAL INSPECTION FOR WHEN PARTS DEPART AIRCRAFT IAW AMM 05-51-59-201.  FOUND NO IMPACT DAMAGE AFT OF DEPARTED PANEL. REINSTALLED NEW PANEL IAW AMM 53-51-21-400-801.
